MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the device broke.There was no harm or adverse event for patient, operator or third party reported.This was noticed after the surgery.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the tip of the device broke.The reported event was not confirmed as the evaluation revealed that the tip is not broken and works as usual.The proper function of the device is given.However the device shows signs of metal surface oxidation, and the laser marks on the distal end are faded.

Brand Name
FASTPASS SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398856
Report Number1220246-2024-03959
Device Sequence Number7800217
Product Code LXH
UDI-Device Identifier00888867015982
UDI-Public00888867015982
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION
Device Catalogue NumberAR-13997SF
Device Lot Number45574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown